# SDR SWAA2022071122022

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 58,745 hours, 34,888 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE (WL 196) AT STA 663 OUTBOARD SIDE OF LBL45 / [01] STARTED REMOVED FASTENERS ON VERTICAL STIFFENER AT STA 663 LBL 45 IAW SRM 51-40-92-0G-0;[02] VERIFIED STEP 1;[03] REMOVED EWIS PROTECTION AT L/H 663 REPAIR VERTICAL WEB IN MLG WHEEL WELL IAW B737-700 AMM 20-60-07-913-801;[04] REPAIRD STA 663 UPPER ATTACH ANGLE AT (WL 196) LBL 45 IAW EA 22-157-01861;[05] VERIFIED STEPS 1 - 4;[06] JOB COMPLETE; AUDIT C/W
